CoDE Publications CoDE Publications
IRIDIA Publications IRIDIA Publications
SMG Publications
WIT Publications
WIT Publications
SMG Publications
Home People Research Activities Publications Teaching Resources
By Class By Topic By Year Technical Reports
By Class By Topic By Year Technical Reports
login
L. M. Gambardella, √. D. Taillard, and M. Dorigo. Ant Colonies for the Quadratic Assignment Problem. Journal of the Operational Research Society, 50(2):167-176, 1999.
© Palgrave Macmillan Journals 1999 – http://www.jstor.org/view/01605682/di011350/01p0207q/0

@article{GamTaiDor1999:jors,
  author = {Luca M. Gambardella and √Č. D. Taillard and Marco Dorigo},
  title = {Ant Colonies for the Quadratic Assignment Problem},
  year = {1999},
  journal = {Journal of the Operational Research Society},
  volume = {50},
  number = {2},
  pages = {167--176},
  doi = {http://www.jstor.org/view/01605682/di011350/01p0207q/0}
}

Updated: 2017-03-27